# SDR DALA2025010600109

- Difficulty date: January 1, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 116,408 hours, 16,848 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1200 ENTRY DOOR ARM LIGHT INOP. CORRECTIVE ACTION: REMOVED AND REPLACED 1L DOOR SLIDE ARMED INDIC SW. OPS CK NML. (5810248)
